# SDR SIMA20240412001

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N646RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000066
- Aircraft time: 49,458 hours, 31,315 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Part number: UNKNOWN
- Condition: Illuminated
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU APPROX 15,000, REC'D A A/I WING FAIL CAUTION MSG. QRH CORRECTED ACTION. LESS THAN 5 MINS LATER, REC'D A/I WING 2 LEAK WARNING MSG. FOLLOWED QRH & LIGHT EXTINGUISHED. PERFORMED OPS CHECK OF WAI IAW AMM 30-11-00. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.
